# SDR SWIA202161770

- Difficulty date: September 22, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N191SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000632
- Aircraft time: 13,254 hours, 7,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER FUSELAGE FR 52 L-ANGLE BRACKET IS CRACKED.     (C-CHECK RO 10/10/2021)    REMOVED AND REPLACED LH LOWER FUSELAGE FR52 L-ANGLE, REF. SRM 51-40-08.
